| Model Number |
1516-21-005 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that locking mechanism did not work.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: the device associated with this report was not received for examination.Per the photographic evidence it was not possible to visualize any defect and/or anomaly which could affect to the proper assembly of the device.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: quantity manufactured: (b)(4).Date of manufacture: 11/19/2021.Any anomalies or deviations identified in dhr: none.Expiry date: 10/31/2026.Ifu reference: 090200828.Device history review: a manufacturing record evaluation was performed for the finished device (151621005/jn8193) product and lot numbers, and no non-conformances were identified.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9 and d10 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the returned tibial insert found evidence of deformation/witness marks along one of the posterior grooves that is designed to slide into the locking feature of the mating tibial tray.The observed damage is consistent with unsuccessful insertion attempts during the procedure.The mating tibial tray was not returned, therefore, a functional test was not able to be performed.However, due to the visual damage observed, the difficulty/inability to assemble mating devices can be confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4) pcs; 2) date of manufacture: 11/19/2021; 3) any anomalies or deviations identified in dhr: none; 4) expiry date: 10/31/2026; 5) ifu reference: (b)(4).Device history review: 1) quantity manufactured: (b)(4) pcs; 2) date of manufacture: 11/19/2021; 3) any anomalies or deviations identified in dhr: none; 4) expiry date: 10/31/2026; 5) ifu reference: (b)(4).